# SDR CA130627003

- Difficulty date: June 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) CREW REPORTED ON APPROACH SMOKE STARTED COMING OUT OF THE VENTS BEHIND F/O IN THE COCKPIT.  SECONDS LATER F/A CALLED AND REPORTED SMOKE IN THE GALLEY AREA AND MID CABIN AREA THROUGH VENTS.  INSTRUCTED F/A TO PULL ALL CIRCUIT BREAKERS IN THE GALLEY, WHICH SHE COMPLIED AND SOON AFTER THAT THE SMOKE STOPPED COMING OUT OF THE VENTS.
